# SDR CA050301009

- Difficulty date: February 27, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 60,485 hours
- Engine: Pwa JT8D17
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Housing
- Part number: MS124776
- Condition: Loose
- Location: Oil Filter
- Part time: 58,552 hours, 50,651 cycles
- Component: Accessory Gear, Pwa, 726042
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN)  CREW REPORTED, NR 1 ENG OIL PRESSURE WAS BELOW RED AND INDICATION WAS READING ZERO.  ENG WAS SHUTDOWN, AC LANDED W/O INCIDENT.  MAINT FOUND NR 1 ENG OIL FILTER CAP WAS DISLODGED DUE TO LWR STUDS OF GB HSG HELICOILS FAILING. ENGINEERING ISSUED A PROD PERMIT B737-72-18790 TO REINSTALL HELICOIL WITH REPEAT INSP OF 50 HOURS.  HISTORY REVIEWED THAT 2 DAYS PRIOR, THIS OCCURRENCE WAS A REPORT OF AN OIL LEAK FROM NR 1 ENG WHICH WAS NOT EVIDENT DURING ENG RUN AND WAS RELEASED AS GROUND CHECKED SERVICEABLE. AS IT APPEARS THAT OVER TIGHTENING OF THE OIL FILTER CAP NUTS MAY CONTRIBUTE TO PROBLEM, REMINDER ISSUED TO LINE ENGINEERS THAT TORQUE ON THESE FASTENERS IN 25-30 INCH POUNDS AS STATED IN WORK CARD 1193.
